HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

APPROXIMATION OF GENERAL FACETS BY REGULAR FACETS WITH RESPECT TO ANISOTROPIC TOTAL VARIATION ENERGIES AND ITS APPLICATION TO THE CRYSTALLINE MEAN CURVATURE FLOW

Files in This Item:
pre1100.pdf454.75 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84244

Title: APPROXIMATION OF GENERAL FACETS BY REGULAR FACETS WITH RESPECT TO ANISOTROPIC TOTAL VARIATION ENERGIES AND ITS APPLICATION TO THE CRYSTALLINE MEAN CURVATURE FLOW
Authors: GIGA, YOSHIKAZU Browse this author
Pozar, Norbert Browse this author
Issue Date: 24-Feb-2017
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1100
Start Page: 1
End Page: 24
Abstract: We show that every bounded subset of an Euclidean space can be approximated by a set that admits a certain vector eld, the so-called Cahn-Ho man vector eld, that is subordinate to a given anisotropic metric and has a square-integrable divergence. More generally, we introduce a concept of facets as a kind of directed sets, and show that they can be approximated in a similar manner. We use this approximation to construct test functions necessary to prove the comparison principle for viscosity solutions of the level set formulation of the crystalline mean curvature ow that were recently introduced by the authors. As a consequence, we obtain the wellposedness of the viscosity solutions in an arbitrary dimension, which extends the validity of the result in the previous paper.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69904
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University